RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 3(285), Pages 187–190 (Mi umn4533)  

This article is cited in 1 scientific paper (total in 2 paper)

Mathematical Events

Abdukhamid Dzhuraevich Dzhuraev (on his sixtieth birthday)

V. A. Il'in, S. M. Nikol'skii, B. V. Boyarsky, Z. D. Usmanov


Full text: PDF file (308 kB)

English version:
Russian Mathematical Surveys, 1992, 47:3, 201–204

Bibliographic databases:

MSC: 01A70, 35M20, 35J55

Citation: V. A. Il'in, S. M. Nikol'skii, B. V. Boyarsky, Z. D. Usmanov, “Abdukhamid Dzhuraevich Dzhuraev (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 47:3(285) (1992), 187–190; Russian Math. Surveys, 47:3 (1992), 201–204

Citation in format AMSBIB
\Bibitem{IliNikBoy92}
\by V.~A.~Il'in, S.~M.~Nikol'skii, B.~V.~Boyarsky, Z.~D.~Usmanov
\paper Abdukhamid Dzhuraevich Dzhuraev (on his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 3(285)
\pages 187--190
\mathnet{http://mi.mathnet.ru/umn4533}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1185321}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47Q.201B}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 3
\pages 201--204
\crossref{https://doi.org/10.1070/RM1992v047n03ABEH000914}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU98000023}


Linking options:
  • http://mi.mathnet.ru/eng/umn4533
  • http://mi.mathnet.ru/eng/umn/v47/i3/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, S. V. Bochkarev, V. S. Vladimirov, E. A. Volkov, V. K. Dzyadyk, V. A. Il'in, B. S. Kashin, N. P. Korneichuk, L. D. Kudryavtsev, O. A. Oleinik, Yu. S. Osipov, S. I. Pokhozhaev, S. B. Stechkin, S. A. Telyakovskii, V. N. Temlyakov, P. L. Ul'yanov, “Sergei Mikhailovich Nikol'skii (on his ninetieth birthday)”, Russian Math. Surveys, 50:6 (1995), 1321–1327  mathnet  crossref  mathscinet  adsnasa  isi
    2. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:634
    Full text:154
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020